I went to see my ENT Doctor on Friday because I ve had a lot of green gunk...

%d comments
  • I hear you. The company that makes a pill for sweet's syndrome (it's really for gout) was only $5 a month (free with insurance). Then the guy that came up with the med put some patent on it and it was then $200 a month so I had to get it from Canada and it's still about $30 a month. $5 to $200! same freakin' pill. God Bless America though! F America when you're sick that's for sure

  • What about amoxicillian. The has worked well for me. But you might want to get a nasal swab of your sinuses. I had staph in my sinuses one time and it took several months to to away. Hope you feel bed. Curl up in bed..

  • I had a culture done, should have the results today. Today I woke up with less pressure in my face, so hopefully I'm on an upswing. All I have wanted to do lately is sleep. Getting out of bed is the hardest!

  • I have Takayasu's arteritis, so those infections are typically an issue for us. But, boy....that sounds nasty and horrible. I am happy to hear that you seem to be getting better.

  • any better today, Jessica?

  • Yes- my doctor increased my prednisone to 10mg. It feels weird to be increasing my pred when I'm not having a real flare- but my whole face was so inflamed with this infection that it was absolutely the most miserable I have ever had. Of course with the higher pred dose, the inflammation is going down and I only feel like I have tiny men with ice picks in my cheeks instead of giant freight trains. Quite the improvement. I did laugh when the pharmacist gave me instructions on how to take my prednisone... I think I got it sista!

  • I'll tell you, as much as we hate pred it DOES help us at our worst times.

  • It does. Now I just dread the taper!

  • girl...I HEAR YOU ON THAT ONE. the pain in my hip down to my knee is horrible. grrrr

  • Ugh that sucks! I don't get pains (thank God, I feel for you though) but I often flare when I taper doses, even if I have not had any issues. I have a lot going on the next few weeks, I need to be healthy!